# SDR WX0A2023010431688

- Difficulty date: January 3, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N230NV
- Make and model: Airbus A320-214
- Aircraft serial: 1372
- Aircraft time: 65,194 hours, 34,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 888532
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L2,R2 WHEN AC BUS 1 AND 2 ARE DE ENGERGIZED / REMOVED AND REPLACED (11WL&13WL) BATTERIES IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. PERFORMED OPS TEST REF AMM 33-51-00-710-001. OPS TEST GOOD"
